# SDR NOCA01207

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR HELD 5 DEG TURN AFTER A/C WAS ROLLED.  OPS CHECK STANDBY ATTITUDE INDICATOR PER MM 34-24-00, NO FAULTS FOUND.
